# SDR FDEA202410111486

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,530 hours, 21,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034020600
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FR40 LOWER JUNCTION FASTENER HOLE #3 LH SIDE FOUND CRACK SIGNAL COMPLIED WITH EA: 6-5710-T0381079 P1. TITLE: WINGS - BASIC WING STRUCTURE - FR40 LH   LOWER JUNCTION LOWER HOLE - CRACK REPAIR. REPAIRED THE CRACKED #3 HOLE AT FR40 LH   SIDE LOWER JUNCTION. THIS IS CATEGORY B REPAIR. FOLLOW UP INSPECTION PER EA: 6-5710-  T0381079. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 57107208 FOR WORK DETAILS.
